# SDR GTIA20130221590

- Difficulty date: February 21, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 19,978 hours, 9,615 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: D5227908020400
- Condition: Noisy
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT ROW 11 MAKING HISSING SOUND.  REMOVED RT EMERGENCY OVERWING EXIT DOOR AND RE-INSTALLED TO RE-SEAT DOOR SEAL IAW MM.  PERFORMED STRUCTURAL LEAKAGE MEASUREMENT TEST AND CONFIRMED DOOR NO LONGER LEAKS.  STRUCTURAL LEAKAGE TEST PASSED.
